No Cover Image

Journal article 627 views

Remarks on bicovariant differential calculi and exterior Hopf algebras

T. Brzeziński, Tomasz Brzezinski Orcid Logo

Letters in Mathematical Physics, Volume: 27, Issue: 4, Pages: 287 - 300

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/BF00777376

Published in: Letters in Mathematical Physics
ISSN: 0377-9017 1573-0530
Published: 1993
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39845
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2018-05-01T19:39:33Z
last_indexed 2018-05-01T19:39:33Z
id cronfa39845
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2018-05-01T15:18:36.9011676</datestamp><bib-version>v2</bib-version><id>39845</id><entry>2018-05-01</entry><title>Remarks on bicovariant differential calculi and exterior Hopf algebras</title><swanseaauthors><author><sid>30466d840b59627325596fbbb2c82754</sid><ORCID>0000-0001-6270-3439</ORCID><firstname>Tomasz</firstname><surname>Brzezinski</surname><name>Tomasz Brzezinski</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2018-05-01</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Letters in Mathematical Physics</journal><volume>27</volume><journalNumber>4</journalNumber><paginationStart>287</paginationStart><paginationEnd>300</paginationEnd><publisher/><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>0377-9017</issnPrint><issnElectronic>1573-0530</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>1993</publishedYear><publishedDate>1993-12-31</publishedDate><doi>10.1007/BF00777376</doi><url>http://www.scopus.com/inward/record.url?eid=2-s2.0-0002601531&amp;amp;partnerID=MN8TOARS</url><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2018-05-01T15:18:36.9011676</lastEdited><Created>2018-05-01T15:18:36.6359606</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname>T.</firstname><surname>Brzezi&#x144;ski</surname><order>1</order></author><author><firstname>Tomasz</firstname><surname>Brzezinski</surname><orcid>0000-0001-6270-3439</orcid><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2018-05-01T15:18:36.9011676 v2 39845 2018-05-01 Remarks on bicovariant differential calculi and exterior Hopf algebras 30466d840b59627325596fbbb2c82754 0000-0001-6270-3439 Tomasz Brzezinski Tomasz Brzezinski true false 2018-05-01 SMA Journal Article Letters in Mathematical Physics 27 4 287 300 0377-9017 1573-0530 31 12 1993 1993-12-31 10.1007/BF00777376 http://www.scopus.com/inward/record.url?eid=2-s2.0-0002601531&amp;partnerID=MN8TOARS COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2018-05-01T15:18:36.9011676 2018-05-01T15:18:36.6359606 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics T. Brzeziński 1 Tomasz Brzezinski 0000-0001-6270-3439 2
title Remarks on bicovariant differential calculi and exterior Hopf algebras
spellingShingle Remarks on bicovariant differential calculi and exterior Hopf algebras
Tomasz Brzezinski
title_short Remarks on bicovariant differential calculi and exterior Hopf algebras
title_full Remarks on bicovariant differential calculi and exterior Hopf algebras
title_fullStr Remarks on bicovariant differential calculi and exterior Hopf algebras
title_full_unstemmed Remarks on bicovariant differential calculi and exterior Hopf algebras
title_sort Remarks on bicovariant differential calculi and exterior Hopf algebras
author_id_str_mv 30466d840b59627325596fbbb2c82754
author_id_fullname_str_mv 30466d840b59627325596fbbb2c82754_***_Tomasz Brzezinski
author Tomasz Brzezinski
author2 T. Brzeziński
Tomasz Brzezinski
format Journal article
container_title Letters in Mathematical Physics
container_volume 27
container_issue 4
container_start_page 287
publishDate 1993
institution Swansea University
issn 0377-9017
1573-0530
doi_str_mv 10.1007/BF00777376
college_str Faculty of Science and Engineering
hierarchytype
hierarchy_top_id facultyofscienceandengineering
hierarchy_top_title Faculty of Science and Engineering
hierarchy_parent_id facultyofscienceandengineering
hierarchy_parent_title Faculty of Science and Engineering
department_str School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics
url http://www.scopus.com/inward/record.url?eid=2-s2.0-0002601531&amp;partnerID=MN8TOARS
document_store_str 0
active_str 0
published_date 1993-12-31T03:50:40Z
_version_ 1763752479422414848
score 10.988012